Articles with article keyword: Diophantine approximation

On Zaremba’s conjecture

Pages 137-196 by Jean Bourgain, Alex Kontorovich | From volume 180-1

A further improvement of the Quantitative Subspace Theorem

Pages 513-590 by J.-H. Evertse, R. G. Ferretti | From volume 177-2

A solution to a problem of Cassels and Diophantine properties of cubic numbers

Pages 543-557 by Uri Shapira | From volume 173-1

On Schmidt and Summerer parametric geometry of numbers

Pages 739-786 by Damien Roy | From volume 182-2